Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 3 (1948), 227
DOI: https://doi.org/10.1090/S0025-5718-48-99536-2
Original Article: Math. Comp. 1 (1943), 56-59.
Original Article: Math. Comp. 2 (1946), 135-138.
Original Article: Math. Comp. 3 (1948), 84-116.
Original Article: Math. Comp. 1 (1945), 377-383.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-48-99536-2
Article copyright: © Copyright 1948 American Mathematical Society